# SDR IPXA2M75147

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Wing Center Sect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER WING UPPER EXTERIOR SKIN CORRODED IN MAIN CABIN SUBFLOOR ABOVE STRINGER 15 RBL102, NEAR F/STA 1227 (XCW 97-101).  REPAIRED CORROSION ON CENTER WING UPPER SKIN ABOVE S15 BETWEEN XCW 91-101 IAW EA 011-5730-01-A4212 REV IR & EO MD11-5730-48413-A.
